Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 60, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2016, 9:29 AM CDT for Iberia Parish, St. Mary Parish, Vermilion Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 9:29 AM CDT (14:29 UTC)
- Expired
- Apr 27, 2016, 10:08 AM CDT
- In force
- 39 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iberia Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 132 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 9:36 AM CDT | MARINE TSTM WIND 44 | Freshwater City, LA | REPORT FROM NOS GAGE FRWL1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.5 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1558 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 749 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 217 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.3
The text
As transmitted.
458
WUUS54 KLCH 271429
SVRLCH
LAC045-101-113-271530-
/O.NEW.KLCH.SV.W.0060.160427T1429Z-160427T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
929 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
NORTHWESTERN ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
* UNTIL 1030 AM CDT
* AT 928 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KAPLAN TO NEAR FRESHWATER CITY TO 20 MILES SOUTH OF
PECAN ISLAND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEW IBERIA...ABBEVILLE...JEANERETTE...KAPLAN...CYPREMORT POINT...PECAN
ISLAND...FORKED ISLAND...AVERY ISLAND...INTRACOASTAL CITY...FRESHWATER
CITY...ERATH...DELCAMBRE...MEAUX...COTE BLANCHE ISLAND...WRIGHT...ESTHER...
ACADIANA REGIONAL AIRPORT...HENRY...LYDIA AND LAKE FAUSSE POINTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 2962 9202 2962 9204 2961 9205 2952 9198
2958 9205 2953 9231 2957 9259 3003 9246
3005 9162 2974 9162 2970 9184 2963 9179
2971 9185 2970 9186 2955 9172 2948 9181
2951 9190 2943 9183
TIME...MOT...LOC 1428Z 256DEG 30KT 2999 9230 2958 9233 2935 9246
HAIL...<.75IN
WIND...60MPH
$$
TINGLER1 follow-up statement
376
WWUS54 KLCH 271508
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1008 AM CDT WED APR 27 2016
LAC045-101-113-271516-
/O.CAN.KLCH.SV.W.0060.000000T0000Z-160427T1530Z/
VERMILION LA-IBERIA LA-ST. MARY LA-
1008 AM CDT WED APR 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR VERMILION...IBERIA AND
NORTHWESTERN ST. MARY PARISHES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
SOUTHWESTERN LOUISIANA.
LAT...LON 2962 9202 2962 9204 2961 9205 2952 9198
2958 9205 2953 9231 2957 9259 3003 9246
3005 9162 2974 9162 2970 9184 2963 9179
2971 9185 2970 9186 2955 9172 2948 9181
2951 9190 2943 9183
TIME...MOT...LOC 1506Z 256DEG 30KT 3007 9194 2966 9198 2943 9211
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 9:00 AM CDT, 29 minutes earlier.
Area forecast discussion, Apr 27, 9:00 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
900 AM CDT WED APR 27 2016
.UPDATE...
UPDATED ZONES TO REFLECT REMOVAL OF SEVERE THUNDERSTORM WATCH
REMOVAL FROM VERNON...BEAUREGARD...CALCASIEU PARISHES. THE LINE
OF SEVERE STORMS HAS MOVED EAST OF THESE PARISHES. 06
&&
.PREV DISCUSSION... /ISSUED 827 AM CDT WED APR 27 2016/
UPDATE...
UPDATED ZONES TO REFLECT THE REMOVAL OF THE SEVERE THUNDERSTORM
WATCH FROM SOUTHEST TEXAS. THE THREAT OF SEVERE STORMS HAS MOVED
WELL EAST. I ALSO ENHANCED THE SEVERE WORDING FOR AREAS OF SOUTH
CENTRAL LOUISIANA WHERE THE LINE OF SEVERE STORMS IS CURRENTLY
HEADING TOWARDS AND A NEW SEVERE THUNDERSTORM WATCH UNTIL 3 PM
NOW EXISTS.
PREV DISCUSSION... /ISSUED 657 AM CDT WED APR 27 2016/
DISCUSSION...
FOR THE 27/12Z TAF ISSUANCE.
AVIATION...
MCS MOVING ACROSS SOUTHEAST TEXAS AND ACROSS THE SABINE BASIN INTO
WESTERN LOUISIANA AT AROUND 45 KNOTS. THIS SYSTEM WILL PRODUCE
WINDS BETWEEN 35 AND 50 KNOTS AT TAF SITES. TIMING OF THIS FEATURE
THROUGH INTERPOLATION IS NOTED WITH TEMPO GROUPS IN THE TAFS.
AIR MASS WILL BRIEFLY STABILIZE ONCE THE MCS PASSES. LEFT SOME
VCSH IN THE TAFS FOR THE AFTERNOON HOURS WITH SOME SCATTERED
REDEVELOPMENT POSSIBLE WITH DAYTIME HEATING.
RUA
PREV DISCUSSION... /ISSUED 507 AM CDT WED APR 27 2016/
UPDATE...
FOR SEVERE THUNDERSTORM WATCH 114 IN EFFECT UNTIL NOON CDT TODAY.
SOUTHERN END OF SQUALL LINE DEVELOPED NEW MCS AND MOVING ESE AT 50
KNOTS (55-60 MPH)...WITH WIND GUSTS OF SAME VALUES REPORTED BEHIND
IT ACROSS SE TX. AT THIS SPEED...THE LINE WILL BE ENTERING TYLER/
HARDIN/JEFFERSON COUNTIES WITHIN THE HOUR...BPT BY 6:15-6:30
AM...SABINE RIVER BY 6:30-6:45 AM...POE TO LCH LINE BY 7 AM...
AEX/3R7(JENNINGS) BY 8 AM...AND OPL/LFT/ARA BY 9-10 AM.
ONGOING FORECAST GENERALLY THE SAME...EXCEPT MOVED UP ARRIVAL OF
TSRA FOR THE ABOVE REASONS.
DML
PREV DISCUSSION... /ISSUED 255 AM CDT WED APR 27 2016/
DISCUSSION...
WX MAP SHOWS HIGH PRESSURE TO THE EAST WITH LOW PRESSURE ACROSS
THE PLAINS...KEEPING THE PRESSURE GRADIENT ELEVATED WITH A SE FLOW
CONTINUING. WITH THE ELEVATED WINDS...TEMPS IN THE MID 70S
CONTINUE AREAWIDE...WITH DEWPTS IN THE LOWER 70S. SHV & LCH RADAR
SHOWING SEMI-BROKEN SQUALL LINE OVER NE TX JUST ENTERING EXTREME
NW LA APPROACHING SHV...WITH THE ENTIRE LINE MOVING SE AT 30 TO
35 MPH. THE LINE HAS WEAKENED A BIT OVER THE LAST COUPLE OF
HOURS.
FOR THIS MORNING...MCS WILL CONTINUE TO SPREAD SE ACROSS THE
REMAINDER OF SE TX...APPROACHING THE SABINE RIVER JUST AFTER
DAYBREAK...AND CONTINUE SPREADING SE OVER C AND S LA FOR THE
REMAINDER OF THE MORNING...AND SC LA DURING THE AFTERNOON HOURS. A
SLIGHT RISK OF SVR TSRA REMAINS OVER MOST OF THE REGION ALONG AND
N OF THE I-10 CORRIDOR...MAINLY FOR DAMAGING WINDS AND ISO HAIL
THE PRIMARY WX THREAT.
NOT EXPECTING TO REALLY CLEAR OUT AS THE FRONTAL SYSTEM WASHES OUT
BEFORE MOVING THROUGH HERE. KEEPING ~20-40% THU-FRI AS LINGERING
PERTUBATIONS IN THE SW FLOW KEEP THESE CHANCES OVER THE REGION.
EXPECTING ANOTHER SIGNIFICANT BUT SLOWER STORM SYSTEM TO MOVE OVER
THE MIDWEST OVER THE WEEKEND...BRINGING INCREASED POPS LATE FRI
THROUGH THE WEEKEND. BEYOND THIS...MODELS GETTING AMBIGUOUS DAY TO
DAY RUNS ON SOLUTIONS FOR ENDING OF RAIN OR NOT. FOR
NOW...CONSENSUS BRINGS BETTER WX FOR LATE SUN INTO MON...WITH THE
RETURN OF PRECIP FOR TUE.
DML
MARINE...
THE COMBINATION OF HIGH PRESSURE CENTERED OVER THE ATLANTIC OFF
THE CAROLINA COAST AND A SERIES OF LOW PRESSURE SYSTEMS
DEVELOPING OVER THE PLAINS STATES WILL MAINTAIN AN ONSHORE FLOW
OVER THE COASTAL WATERS THROUGH THE PERIOD. THE PASSAGE OF
SEVERAL UPPER-LEVEL DISTURBANCES WILL BRING A DAILY CHANCE FOR
SHOWERS AND THUNDERSTORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 83 68 87 70 / 90 30 20 10
LCH 82 71 86 73 / 90 20 20 10
LFT 83 71 86 73 / 60 40 40 10
BPT 82 70 85 73 / 80 20 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CDT THIS MORNING FOR
GMZ450-452-455-470-472-475.
&&
PUBLIC...06Hazardous weather outlook, Apr 27, 3:50 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 350 AM CDT WED APR 27 2016 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-281100- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. GMZ430-432-450-452-455-470-472-475-281100- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 350 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND HAIL THE PRIMARY WEATHER THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Apr 27, 8:17 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
817 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 2 SSW LAKE CHARLES 30.18N 93.22W
04/27/2016 CALCASIEU LA BROADCAST MEDIA
TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT
MCNEESE STREET.
&&
JRUALocal storm report, Apr 27, 8:25 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
825 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM TSTM WND DMG 5 N LEESVILLE 31.21N 93.27W
04/27/2016 VERNON LA TRAINED SPOTTER
SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE
TORNADO.
&&
JRUALocal storm report, Apr 27, 8:27 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
827 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG LEESVILLE 31.14N 93.27W
04/27/2016 VERNON LA LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE
PARISH.
&&
JRUALocal storm report, Apr 27, 8:29 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
829 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX TRAINED SPOTTER
WIDESPREAD WIND DAMAGE BETWEEN IVANHOE AND WOODVILLE.
0555 AM TSTM WND DMG WOODVILLE 30.77N 94.42W
04/27/2016 TYLER TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES IN
WOODVILLE AND ACROSS TYLER COUNTY.
0605 AM TSTM WND DMG KOUNTZE 30.37N 94.32W
04/27/2016 HARDIN TX LAW ENFORCEMENT
NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES
ACROSS HARDIN COUNTY.
0616 AM TSTM WND GST CHINA 30.05N 94.34W
04/27/2016 M62.00 MPH JEFFERSON TX PUBLIC
PUBLIC MEASURED 62 MPH WIND GUST ON ANOMETER MOUNTED ON
POLE IN OPEN PORTION OF YARD.
0635 AM TSTM WND GST 3 SW JASPER 30.89N 94.03W
04/27/2016 M54.00 MPH JASPER TX ASOS
0642 AM TSTM WND GST 3 S CENTRAL GARDENS 29.95N 94.02W
04/27/2016 M53.00 MPH JEFFERSON TX ASOS
0740 AM TSTM WND GST 20 S JOHNSON BAYOU 29.48N 93.63W
04/27/2016 M79.00 MPH GMZ450 LA OFFICIAL NWS OBS
KVBS REPORTED 69 KNOT WIND GUST.
0755 AM TSTM WND GST 1 S CAMERON 29.78N 93.30W
04/27/2016 M70.00 MPH CAMERON LA AWOS
CAMERON AWOS REPORTED 61 KNOT WIND GUST.
0800 AM TSTM WND DMG 2 SSW LAKE CHARLES 30.18N 93.22W
04/27/2016 CALCASIEU LA BROADCAST MEDIA
TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT
MCNEESE STREET.
0802 AM TSTM WND DMG 5 N LEESVILLE 31.21N 93.27W
04/27/2016 VERNON LA TRAINED SPOTTER
SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE
TORNADO.
0815 AM TSTM WND DMG LEESVILLE 31.14N 93.27W
04/27/2016 VERNON LA LAW ENFORCEMENT
SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE
PARISH.
&&
JRUASpecial weather statement, Apr 27, 8:41 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
841 AM CDT WED APR 27 2016
LAZ028-029-031>033-042>045-271445-
JEFFERSON DAVIS LA-EVANGELINE LA-RAPIDES LA-ST. LANDRY LA-ALLEN LA-
ACADIA LA-AVOYELLES LA-UPPER ST. MARTIN LA-LAFAYETTE LA-
841 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. MARTIN...EASTERN
ALLEN...NORTHEASTERN JEFFERSON DAVIS...RAPIDES...EVANGELINE...ST.
LANDRY...AVOYELLES...ACADIA AND NORTHEASTERN LAFAYETTE PARISHES UNTIL
945 AM CDT...
AT 841 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BOYCE TO NEAR OAKDALE TO NEAR EVANGELINE.
MOVEMENT WAS EAST AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...ALEXANDRIA...OPELOUSAS...PINEVILLE...EUNICE...JENNINGS...BREAUX
BRIDGE...OAKDALE...CARENCRO...VILLE PLATTE...MARKSVILLE...CHURCH POINT...
BUNKIE...MAMOU...BASILE...IOTA...GLENMORA...LEONVILLE...ARNAUDVILLE AND
BOYCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHWESTERN LOUISIANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 PM CDT FOR SOUTHWESTERN LOUISIANA.
LAT...LON 3147 9216 3141 9215 3136 9208 3133 9208
3134 9203 3132 9200 3128 9202 3127 9199
3124 9200 3122 9198 3124 9196 3084 9186
3029 9190 3023 9270 3086 9267 3143 9285
3145 9268 3140 9269 3139 9265
TIME...MOT...LOC 1341Z 269DEG 33KT 3137 9275 3087 9260 3031 9262
TINGLERLocal storm report, Apr 27, 8:52 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
852 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM MARINE TSTM WIND 4 SE SABINE PASS 29.69N 93.84W
04/27/2016 M51 MPH JEFFERSON TX C-MAN STATION
0748 AM MARINE TSTM WIND 3 SW CAMERON 29.77N 93.34W
04/27/2016 M55 MPH CAMERON LA C-MAN STATION
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 8:06 PM CDT | River Flood Warning | LCH | Calcasieu | 64 hr |
| Apr 27, 6:17 AM CDT | Special Marine Warning | LCH | 118 min | |
| Apr 27, 6:47 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon | 58 min |
| Apr 27, 7:40 AM CDT | Tornado Warning | LCH | Vernon | 35 min |
| Apr 27, 7:46 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more | 59 min |
| Apr 27, 7:57 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Apr 27, 8:14 AM CDT | Tornado Warning | LCH | Vernon | 16 min |
| Apr 27, 8:33 AM CDT | Special Marine Warning | LCH | 87 min | |
| Apr 27, 8:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Jefferson Davis, Lafayette, Vermilion | 52 min |
| Apr 27, 8:41 AM CDT | Special Weather Statement | LCH | Acadia, Avoyelles, Evangeline, Rapides, Saint Landry | 64 min |
| Apr 27, 9:33 AM CDT | Special Weather Statement | LCH | Avoyelles, Lafayette, Saint Landry, Saint Martin | 57 min |
| Apr 27, 10:03 AM CDT | Special Marine Warning | LCH | 117 min | |
| Apr 27, 10:10 AM CDT | Special Weather Statement | LCH | Iberia, St. Mary | 50 min |
| Apr 27, 10:27 AM CDT | Special Weather Statement | LCH | Saint Martin | 48 min |
| Apr 27, 10:54 AM CDT | Special Weather Statement | LCH | St. Mary | 66 min |
| Apr 27, 11:58 AM CDT | Special Weather Statement | LCH | Assumption | 17 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.